Skip to Main content Skip to Navigation
Journal articles

Canards, canard cascades and black swans

Abstract : The paper is devoted to the investigation of the slow integral manifolds of variable stability. The existence of non periodic canards, canard cascades and black swans is stated. The theoretical developments are illustrated by several examples.
Document type :
Journal articles
Complete list of metadata

Cited literature [24 references]  Display  Hide  Download

https://hal.inria.fr/hal-01320617
Contributor : Coordination Episciences Iam <>
Submitted on : Tuesday, May 24, 2016 - 11:01:05 AM
Last modification on : Thursday, October 31, 2019 - 1:15:03 AM

File

vol.20.pp.177-197.pdf
Publisher files allowed on an open archive

Identifiers

  • HAL Id : hal-01320617, version 1

Collections

Citation

Vladimir Sobolev, Elena Shchepakina. Canards, canard cascades and black swans. Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, INRIA, 2015, 20, pp.177-197. ⟨hal-01320617⟩

Share

Metrics

Record views

116

Files downloads

1108